# SDR VNAA2025041511105

- Difficulty date: April 14, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N572NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15361
- Aircraft time: 22,610 hours, 20,088 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303328
- Part serial: 14303H3499
- Condition: Failed
- Location: Zone 200
- Part time: 22,610 hours, 20,088 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO WINDSHIELD SHATTERED AT 25000FT. / REMOVED AND REPLACED THE RH WINDSHIELD IAW CRJ900 AMM 56-11-01-000/400-801-A01-PSA. OPS TEST GOOD. PRESSURIZATION TEST GOOD.
